| Catalog Number |
4508000000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device was received.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device experienced a fail-safe problem that could result in unintended activation.1 event had insufficient information received.